# SDR UIEA200800192

- Difficulty date: May 14, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 107,394 hours, 24,374 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1091930
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING INBOUND LOG ITEM FOR NR 1 HYD SYSTEM OVERHEAT BODY GEAR DOORS BOTH SIDES CAME IN CONTACT WITH THE TIRES WHEN HYD POWER WAS APPLIED.  CAUSING DAMAGE TO BOTH DOORS.  REMOVED AND REPLACED RT AND LT INBOARD BODY GEAR DOORS PER AMM 32-14-01.
